×

zbMATH — the first resource for mathematics

Algèbre de Lie des automorphismes infinitésimaux d’une structure unimodulaire. (French) Zbl 0289.58002

MSC:
58A99 General theory of differentiable manifolds
17B40 Automorphisms, derivations, other operators for Lie algebras and super algebras
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] V. ARNOLD, Funk. anal. i priloz 3, (1969), 77-78. · Zbl 0218.58004
[2] A. AVEZ et A. LICHNEROWICZ, C.R. acad. sc. Paris, 275 (1972), 113. · Zbl 0243.58001
[3] A. AVEZ, A. LICHNEROWICZ et A. DIAZ-MIRANDA, Sur LES automorphismes infinitésimaux d’une variété symplectique, J. of Diff. Geom., 9 (1974), 1-40. · Zbl 0283.53033
[4] A. LICHNEROWICZ, C.R. acad. sc. Paris, 276 (1973), 55-60 ; 199-203, 1 113-1 118. · Zbl 0252.58003
[5] A. LICHNEROWICZ, Algèbre de Lie des automorphismes infinitésimaux d’une structure de contact, J. de Math. pures et appl., 52 (1973), 473-508. · Zbl 0277.53021
[6] B. ROSENFELD, Funk. anal. i priloz 4, (1970), 91-92.
[7] F. TAKENS, Derivations of vector fields, Comp. Math., 26 (1973), 95-99. · Zbl 0258.58005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.